Transplant Drug Interactions and a Word of Caution for the HIV Provider. A Case Report.
Repository Usage Stats
Electronic medical record platforms fail to support provider alerts when a drug is discontinued. Protease inhibitors, often boosted by ritonavir or cobicistat, increase the serum concentration of calcineurin inhibitors. This case demonstrates acute liver transplant rejection in an HIV-positive recipient due to a failure to recognize the loss of protease inhibitor interaction with his immunosuppressive regimen.
Published Version (Please cite this version)10.1093/ofid/ofy070
Publication InfoWolfe, Cameron; Berg, Carl; Hemmersbach Miller, Marion; & Messina, Julia (2018). Transplant Drug Interactions and a Word of Caution for the HIV Provider. A Case Report. Open forum infectious diseases, 5(4). pp. ofy070. 10.1093/ofid/ofy070. Retrieved from https://hdl.handle.net/10161/18164.
This is constructed from limited available data and may be imprecise. To cite this article, please review & use the official citation provided by the journal.
More InfoShow full item record
Professor of Medicine
Assistant Professor of Medicine
I am a Transplant Infectious Diseases Physician who specializes in the care of immunocompromised patients including solid organ and bone marrow transplant recipients and patients with HIV. My research interest is in the role of the gut microbiome in the propagation of invasive bacterial infections in patients with hematologic malignancies.
Associate Professor of Medicine
HIV infection, Transplant-related infectious diseases, general infectious diseases, Biological and Emergency Preparedness for hospital systems, influenza and respiratory viral pathogens
Alphabetical list of authors with Scholars@Duke profiles.